# SDR ASAA0180065

- Difficulty date: February 13, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS IN PAX CABIN AFT OF OVERWING EXITS INOPERATIVE.  REMOVED AND REPLACED ASSOCIATED BATTERY PACK ASSEMBLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
